J4 ›› 2010, Vol. 45 ›› Issue (8): 57-61.

• Articles • Previous Articles     Next Articles

Existence theorems of global solutions for nonlinear integral equations of Volterra type in Banach spaces

ZHANG Xiao-yan   

  1. School of Mathematics, Shandong University, Jinan 250100, Shandong, China
  • Received:2009-08-09 Online:2010-08-16 Published:2010-09-16
  • About author:ZHANG Xiao-yan(1976-), female, associate professor, major in nonlinear functional analysis and applications. Email: zxysd@mail.sdu.edu.cn
  • Supported by:

    Supported by the National Natural Science Foundation of China(10701049) and the China Postdoctoral Science Foundation(20080440544)

Key words: Banach space; global solution; measure of noncompactness; nonlinear integral equation of Volterra type

No related articles found!
Full text



No Suggested Reading articles found!